Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Subellipticity of the $ \bar \partial$-Neumann problem on nonpseudoconvex domains


Author: Lop-Hing Ho
Journal: Trans. Amer. Math. Soc. 291 (1985), 43-73
MSC: Primary 32F20; Secondary 35N15
MathSciNet review: 797045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Following the work of Kohn, we give a sufficient condition for subellipticity of the $ \overline \partial $-Neumann problem for not necessarily pseudoconvex domains. We define a sequence of ideals of germs and show that if $ 1$ is in any of them, then there is a subelliptic estimate. In particular, we prove subellipticity under some specific conditions for $ n - 1$ forms and for the case when the Levi-form is diagonalizable. For the necessary conditions, we use another method to prove that there is no subelliptic estimate for $ q$ forms if the Levi-form has $ n - q - 1$ positive eigenvalues and $ q$ negative eigenvalues. This was proved by Derridj. Using similar techniques, we prove a necessary condition for subellipticity for some special domains. Finally, we give a remark to Catlin's theorem concerning the hypoellipticity of the $ \overline \partial $-Neumann problem in the case of nonpseudoconvex domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F20, 35N15

Retrieve articles in all journals with MSC: 32F20, 35N15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0797045-5
PII: S 0002-9947(1985)0797045-5
Article copyright: © Copyright 1985 American Mathematical Society